# SDR AALA202304185188

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A320*
- Aircraft serial: 7079
- Aircraft time: 19,623 hours, 7,739 cycles
- System (JASC): 2300 · Communications System
- Part: Panel
- Part number: C12848CB01
- Part serial: C12848062131
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RADIO MANAGEMENT PANEL #1 WENT DARK AND SMELLED OF SMOKE. MAINTENANCE REPLACED RADIO MANAGEMENT PANEL #1 PER AMM 23-13-13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
